| Catalog Number |
HC-15120-03M |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Aseptic loosening (4883)
| Date of Event |
07/31/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported by d.Hardardt, and onkos sales representative that a 33-year-old male patient with an eleos proximal tibial replacement underwent a revision surgery due to instability and needed a change in construct.Converted their resurfacing femur with ptr to a dtr/ptr.Revised eleos stem for loosening in tibia.This report captures the eleos canal filling segmental stem.This event will be reported as a serious injury due to the revision procedure.
Additional Manufacturer Narrative
The root cause of this complaint was not determined.Based on the review of known device history records, the investigation concluded that the root cause of the alleged loosening was not related to the design, manufacture, and/or sterilization of the revised implants.